# SDR 2004000003

- Difficulty date: March 16, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- Aircraft time: 76,668 hours, 19,065 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3961969
- Part serial: P613
- Condition: Malfunctioned
- Location: Flow Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER T/O AND FIRST PWR REDUCTION NR 2 AC PACK OFF LIGHT ON. NR 2 AC PACK WOULD NOT FUNCTION IN MANUAL OE AUTO. INFLIGHT WITH NR 3 AC PACK IN AUTO, TEMP DRIVES TO FULL HOT WORKS OK IN MANUAL.  REPLACED NR 2 FLOW CONTROL VALVE AND REPLACED NR 3 PACK TEMP INDICATOR.
